# SDR 2003F00613

- Difficulty date: February 6, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N127QS
- Make and model: Boeing 737*
- Aircraft serial: 30327
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Part number: 183A81003
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG ELEVATOR CLEANING AS REQUIRED BY AD 2002-08-20, SOME HAIRLINE PAINT CRACKS WERE NOTICED AT THE LEFT AND RIGHT ELEVATOR TRIM TAB HINGE NR 2 AND NR 3 CUTOUTS.  REPLACED BOTH LEFT AND RIGHT ELEVATOR TRIM TABS DUE TO A POSSIBLE DELAMINATION AT NR 2 AND NR 3 HINGE CUTOUTS.  ELEVATOR TRIM TABS SENT TO BOEING FOR FURTHER ANALYSIS.  TEARDOWN REPORTS REQUESTED.  (M)
